# SDR F3LA2010090100492

- Difficulty date: August 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 20,875 hours, 8,592 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE24693215009
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, HYD GREEN RESERVOIR LOW LEVEL ECAM IN FLIGHT.  54COMPLETED ECAM, VOL II PROCEDURES AND GRAVITY LANDING GEAR EXTENSION PROCEDURE.  PILOT REPORT EMERGENCY DECLARED.  R & R LT MLG GEAR DOOR ACTUATOR FLEXIBLE HYD LINE.  REF AMM 32-12-00-991-015. PERFORM OPS AND LEAK TEST OF THE GREEN HYD SYS REF AMM 29-11-00-710-001. OPS NORMAL, NO LEAK PLACE THE ACFT TO NORMAL CONFIGURATION REF AMM 32-00-00-860-003.
